Journal of the Mathematical Society of Japan

A remark on the character ring of a compact Lie group

Masaru TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 662-675.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849785

Digital Object Identifier
doi:10.2969/jmsj/02340662

Mathematical Reviews number (MathSciNet)
MR0293010

Zentralblatt MATH identifier
0217.36905

Subjects
Primary: 43A80: Analysis on other specific Lie groups [See also 22Exx]
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

TAKEUCHI, Masaru. A remark on the character ring of a compact Lie group. J. Math. Soc. Japan 23 (1971), no. 4, 662--675. doi:10.2969/jmsj/02340662. https://projecteuclid.org/euclid.jmsj/1259849785


Export citation